# SDR DHL2005742509

- Difficulty date: October 3, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CEILING, CABIN FLOORBEAM BS 1070 LOWER SURFACE HAS CORROSION AT RBL 16.  REMOVED CORRODED FLOORBEAM STA 1070 RBL 16 IAW B727 SRM 53-10-8.  FABRICATED 2 EACH ANGLES 18 X .9 X .8 INCHES AND 12 X .8 X 1.2 INCHES FROM BAC 1490-2888 AND 1 EACH FILLER FROM 7075-T6 .125 IW B727 SRM 53-10-8 AND 51-30-2.
